About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 491317, 15 pages
http://dx.doi.org/10.1155/2011/491317
Research Article

A Numerical Treatment of Nondimensional Form of Water Quality Model in a Nonuniform Flow Stream Using Saulyev Scheme

1Department of Mathematics, Faculty of Science, King Mongkut's Institute of Technology Ladkrabang, Bangkok 10520, Thailand
2Centre of Excellence in Mathematics, Commission on Higher Education (CHE), Si Ayutthaya Road, Bangkok 10400, Thailand

Received 11 April 2011; Revised 21 June 2011; Accepted 6 July 2011

Academic Editor: Delfim Soares Jr.

Copyright © 2011 Nopparat Pochai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nopparat Pochai, “A Numerical Treatment of Nondimensional Form of Water Quality Model in a Nonuniform Flow Stream Using Saulyev Scheme,” Mathematical Problems in Engineering, vol. 2011, Article ID 491317, 15 pages, 2011. doi:10.1155/2011/491317